How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Drug Testing
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
Type Your Drug Testing Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I've taken 3.5 me zopiclone tablets most nights for about 3

Customer Question

Hi I've taken 3.5 me zopiclone tablets most nights for about 3 weeks and am concerned about side effects including abdominal pain
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I've had frequent mild pains all around abdomen and stomach for nearly a week now although I've not taken zopiclone every night in the last few
JA: Is there anything else important you think the Doctor should know?
Customer: I wasn't prescribed them in the first place. My wife was recently diagnosed with serious illness and prescribed zopiclone to help her sleep. I took them as well
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Drug Testing
Expert:  Nadim Al-Mubarak replied 4 months ago.


  • Zopiclone can cause stomach cramps when taken, but these cramps resolve 1-2 days after discontinuation of the drug. If you have not been taking much of it in the past few days, it is unlikely that it is responsible. The only way to find out is to stop taking it permanently and see if the cramps resolve. If they persist, then you will need to be checked out by your doctor for other causes.
  • We do not recommend taking any medications for any indications without checking with your doctor first. These meds might not be suitable for you. If you still need help for insomnia, check with your doctor about alternatives that are more suitable for you

If this answers your question, please complete the rating above. It's how we get credit for the service. Best wishes

Expert:  Nadim Al-Mubarak replied 4 months ago.

Let me know if you have any further questions

Customer: replied 4 months ago.
Thanks , I didn't have a tablet on Saturday night, had 7.5 mgs on Sunday night then stopped again last night,but was taking them pretty much constantly for approximately 2 and a half weeks prior to that, . I also started eating a lot more fibre 2 months ago (maybe too much!) I also reduced my dairy intake but have since increased with that.and I have had a little alcohol on a few nights which I hardly ever did before. Maybe my diet/liver has had too much change too quickly. ?
Expert:  Nadim Al-Mubarak replied 4 months ago.

It certainly can be just a coincidence, totally unrelated. You are doing the right thing, with high fiber and diet. Hopefully, it resolves soon. Best wishes